×

Found 75 Documents (Results 1–75)

Bisequential spaces, tightness of products, and metrizability conditions in topological groups. (English. Russian original) Zbl 0842.54004

Trans. Mosc. Math. Soc. 1994, 207-219 (1994); translation from Tr. Mosk. Mat. O.-va 55, 268-284 (1994).
PDFBibTeX XMLCite

On the embedding of \(\text{Gal}(\overline\mathbb{Q}/\mathbb{Q})\) into \(\widehat{GT}\). (Appendix by Michel Emsalem and Pierre Lochak: The action of the absolute Galois group on the moduli space of spheres with four marked points). (English) Zbl 0849.12005

Schneps, Leila (ed.), The Grothendieck theory of dessins d’enfants. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 200, 289-321, Appendix 307-321 (1994).
MSC:  12F10 11R32 14L30
PDFBibTeX XMLCite

Normality and the weak topology on a locally compact Abelian group. (English) Zbl 0914.22006

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18–20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 290-295 (1994).
PDFBibTeX XMLCite

Nonproduct group topologies for \(\mathbb{R}^n\). (English) Zbl 0913.22002

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18–20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 284-289 (1994).
Reviewer: V.Koubek (Praha)
PDFBibTeX XMLCite

Dugundji spaces in the coset space \(G/H\). (English) Zbl 0911.54030

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18–20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 262-268 (1994).
MSC:  54H11 22A10 54D30
PDFBibTeX XMLCite

Determining a weakly locally compact group topology by its system of closed subgroups. (English) Zbl 0921.22001

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18–20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 248-261 (1994).
MSC:  22A05 54H11 22D05
PDFBibTeX XMLCite

Proper pseudocompact subgroups of pseudocompact Abelian groups. (English) Zbl 0915.54029

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18–20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 237-247 (1994).
MSC:  54H11 20K45 22C05
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 3

Main Field